# SDR DALA2023100408162

- Difficulty date: September 29, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 53,276 hours, 36,888 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9518 -DE- THE CREW DECLARED AN EMERGENCY DUE TO INTERMITTENT RIGHT HYDRAULIC PUMP FAIL MESSAGE. CORRECTIVE ACTION: MAINTENANCE REPLACED THE RIGHT ENGINE DRIVEN HYDRAULIC PUMP LOW PRESSURE SWITCH. (LP #4594298)
